# SDR C2XA11CL014

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 19,628 hours, 10,504 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 230343
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 1,518 hours, 821 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MSP FLT 2270 THE CREW REPORTED AN ENGINE FIRE DETECTOR FAIL MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE DETECTOR LOOP.  OPERATIONAL CHECKS WERE GOOD.
